Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone,

Just need some personalized advice.. I took Accutane for 23 days but had to be taken off due to high liver enzymes that won't come back down and now I can't go back on it. What should I do now with my skin? Does anyone think I could benefit from Dan's regimen? I have tried everything and now that I can't do Accutane I just don't know what to do. Please help!!

Link to comment
Share on other sites

Hi, many people have success with BP - the issue becomes coming off the stuff can produce nasty side effects and sometimes worse breakouts.

Have you tried natural remedies and diet changes? It may be beneficial to go that route and then work your way up to stronger products.

I tone with ACV and water (ratio 1:4) and find that it is keeping my forehead and cheeks calm (chin is still a little iffy - not sure if it is purging or what)

Also, a diet change could be helpful as external skin care is only one part of the puzzle

You can try cutting out:

dairy

gluten

To start with and increasing your vegetable consumption ten fold.

Good Luck - i can definitely relate to having to stop accuatane - my third course was stopped in November due to my discovery of pre diabetes. I think it was a blessing in disguise though.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×